Translator Disclaimer
2011 The multidimensional Frobenius problem
Jeffrey Amos, Iuliana Pascu, Vadim Ponomarenko, Enrique Treviño, Yan Zhang
Involve 4(2): 187-197 (2011). DOI: 10.2140/involve.2011.4.187

Abstract

We provide a variety of results concerning the problem of determining maximal vectors g such that the Diophantine system Mx=g has no solution: conditions for the existence of g, conditions for the uniqueness of g, bounds on g, determining g explicitly in several important special cases, constructions for g, and a reduction for M.

Citation

Download Citation

Jeffrey Amos. Iuliana Pascu. Vadim Ponomarenko. Enrique Treviño. Yan Zhang. "The multidimensional Frobenius problem." Involve 4 (2) 187 - 197, 2011. https://doi.org/10.2140/involve.2011.4.187

Information

Received: 2 March 2011; Revised: 9 May 2011; Accepted: 9 May 2011; Published: 2011
First available in Project Euclid: 20 December 2017

zbMATH: 1243.11023
MathSciNet: MR2876198
Digital Object Identifier: 10.2140/involve.2011.4.187

Subjects:
Primary: 11B75, 11D04, 11D72

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.4 • No. 2 • 2011
MSP
Back to Top